# SDR 2007UALA00173

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 19,556 hours, 2,588 cycles
- Engine: Pwa PW4090
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IS FOUND ON RIGHT NACELLE AFT FAIRING, LWR LEFT CHORD, SAF STA 16.152.  REMOVED AND REPLACED DAMAGED CHORD.  AIRCRAFT RETURNED TO SERVICE.SUSPECT COMBINATION OF VIBRATION & FATIGUE.
